# SDR DALA1171026817

- Difficulty date: December 2, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1420 ABOVE 26L.  REMOVED DAMAGED FRAME SECTION, FABRICATED REPAIR AND INSTALLED REF B757 SRM 53-00-07 DURING HMV AT ST AEROSPACE SAN ANTONIO.
